# SDR SWAA2014041027002

- Difficulty date: April 5, 2014
- Submitted: April 10, 2014
- Operation: Air carrier
- Aircraft: N706SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27840
- Aircraft time: 57,062 hours, 33,647 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 657378212
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER INBD AT STAB STATION 92.7 FWD VERTICAL STIFFENER CRACKED AT LOWER END.  REPAIRED STIFFENER IAW SRM.
